Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

High pulse rate, heart palpitations, no stress. Due to rheumatoid arthritis and anxiety?

I m 16 years old and I lately I have been having at random times, where my heart beats super super fast and hard. To points where you can see my chest moving. I have Juvinelle Ruthamatoid arthritis and I have heard that anxiety could be a side effect. But I am not stessed at all. Should I go to the doctor for this and get a check up? I am very worried.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your question.

I would advise you to definitely go to a doctor for a check up. Though anxiety can cause palpitations, it is important that you have a proper physical examination and if necessary, an ECG done to rule out any medical / cardiac problems. So, please inform your parents / guardian about your problem and have them take you to a doctor as early as possible.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor